# SDR P5CA9500073

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fs 760
- Part time: 86,895 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK TENSION TIE AT STA. 760 LEFT AND RIGHT, FOUND CRACKED.  MODIFIED PER BOEING SERVICE BULLETIN 53-2088.
